| Model Number |
MMT-751LNAH |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Detachment of Device or Device Component (2907); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
05/08/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
It was reported that the customer experienced high blood glucose.Blood glucose level was 500 mg/dl.The customer reported excessive no delivery alarms.Customer reported that drive support cap was sticking out.Customer reported that insulin pump was not dropped or exposed to magnet field.Customer treated with insulin pen.The pump will not be returned for analysis.